# SDR DXTA200803247

- Difficulty date: August 25, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT RED GEAR IN TRANSIT LIGHT REMAINED ON AFTER RETRACTING THE GEAR ON TAKEOFF.
